# SDR QMLA2021062820034

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N408SH
- Make and model: Bell 407
- Aircraft serial: 54467
- Aircraft time: 2,365 hours, 9,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT RETURNING TO BASE FROM AN INTERFACILITY TRANSFER, BURNING/OVERHEATED ELECTRICAL INSULATION COULD BE SMELLED IN THE COCKPIT. AS SOON AS THE SMELL APPEARED IT WENT AWAY. CONTINUED TO BASE 10 MIN AWAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT ISSUE COULD NOT BE DUPLICATED AND NO DISCREPANCY WAS FOUND. AIRCRAFT WAS RETURNED TO SERVICE.
